The University of Southampton
University of Southampton Institutional Repository

Global attractors of two-dimensional micropolar fluid flows in some unbounded domains

Global attractors of two-dimensional micropolar fluid flows in some unbounded domains
Global attractors of two-dimensional micropolar fluid flows in some unbounded domains
This paper is concerned with the existence and regularity of the global attractors of micropolar fluid flows in two-dimensional unbounded domains, in which the Poincaré inequality holds true. Based on an asymptotic compactness argument, a L2 global attractor is shown to exist if the stationary external vector field is in H?1. Moreover, if the external vector field is in L2, then the L2 global attractor becomes an H1 global attractor.
micropolar fluid, global attractor, asymptotic compactness
0096-3003
610-620
Dong, Bo-Qing
3d40f1e0-4de1-491e-9306-1056e1436ec3
Chen, Zhi-Min
e4f81e6e-5304-4fd6-afb2-350ec8d1e90f
Dong, Bo-Qing
3d40f1e0-4de1-491e-9306-1056e1436ec3
Chen, Zhi-Min
e4f81e6e-5304-4fd6-afb2-350ec8d1e90f

Dong, Bo-Qing and Chen, Zhi-Min (2006) Global attractors of two-dimensional micropolar fluid flows in some unbounded domains. Applied Mathematics and Computation, 182 (1), 610-620. (doi:10.1016/j.amc.2006.04.024).

Record type: Article

Abstract

This paper is concerned with the existence and regularity of the global attractors of micropolar fluid flows in two-dimensional unbounded domains, in which the Poincaré inequality holds true. Based on an asymptotic compactness argument, a L2 global attractor is shown to exist if the stationary external vector field is in H?1. Moreover, if the external vector field is in L2, then the L2 global attractor becomes an H1 global attractor.

This record has no associated files available for download.

More information

Published date: 1 November 2006
Keywords: micropolar fluid, global attractor, asymptotic compactness
Organisations: Fluid Structure Interactions Group

Identifiers

Local EPrints ID: 50550
URI: http://eprints.soton.ac.uk/id/eprint/50550
ISSN: 0096-3003
PURE UUID: 2e4ba19e-6b0f-4555-a665-7027b998bfc7

Catalogue record

Date deposited: 28 Feb 2008
Last modified: 26 Apr 2022 20:41

Export record

Altmetrics

Contributors

Author: Bo-Qing Dong
Author: Zhi-Min Chen

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×